Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 17 de abril de 2024
  

Equations of Lax type with a triple bracket.

Título inglés Equations of Lax type with a triple bracket.
Título español Ecuaciones de tipo Lax con triples corchetes.
Autor/es Felipe, Raúl ; Velásquez, Raúl
Organización Dep. Mat. Univ. Antioquía, Medellín, Colombia
Revista 0213-8743
Publicación 1998, 13 (3): 295-302, 7 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Equations with several brackets arose originally in the works of Brockett [2], [3] (for ordinary differential equations) and Felipe [5] (for partial differential equations) of double bracket equations of Lax type. The purpose of this note is to study triple bracket equations of the form: ∂L / ∂t = [L,[L,[L,P]]]. We deal with some algebraic properties of these equations, in particular we show that, as in the classical case, they are related to the presence of an infinite sequence of first integrals. We also exhibit some new integrable systems.
Clasificación UNESCO 120220
Palabras clave español Operadores pseudodiferenciales ; Ecuaciones diferenciales en derivadas parciales ; Funciones polinómicas ; Ecuaciones integrales
Código MathReviews MR1695509
Código Z-Math Zbl 0971.35074
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es